# SDR SWAA2023060856596

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,047 hours, 30,277 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CRACK IN AFT CARGO COMP FLOOR<[01] MADE PERM REPAIR AFT CARGO COMP FLOOR AMM 25-52-01
